# SDR GTIA2020022435037

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 8,700 hours, 3,759 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED STRONG DIRTY SOCK SMELL ON DESCENT AT 2000 FT ON APPROCH-DEBRIEFED FLIGHT CREW AIRCRAFT EXPERIENCED PERCIPITATION ON DESCENT THROUGH 2,000' ACCOMPLISHED TSM 05-50-00 PB201 PERFORMED GVI OF ENG 1&2 AND APU, CTR FUSELAGE NO FLUID LEAKS OR DEFECTS NOTED. PERFORMED #1 PACK OPERATION WITH APU, ENG 1&2 BLEED AIR NO ODERS DETECTED BY AEROTRACER. NOTE: REF DMI CTL #2564150-1 #2 PACK INOP.
